# SDR CALA2023111503362

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53311222320104
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER R1 SCUFF PLATE FR 16 CORNER STR HAS CORROSION. DOT 102-141 () REPLACED FWD CORNER FITTING P/N D5311222320104 BTCH: 0004192306 IAW A319 SRM 51-42-11
